- advertisement -

help w/ highs!

Discussion in 'Parents of Children with Type 1' started by sweetkid4, Sep 9, 2010.

  1. sweetkid4

    sweetkid4 Approved members

    Joined:
    Nov 20, 2008
    Messages:
    294
    DS has been high for 2 days. Even with corrections ( with or with out meal bolus). And I do not have a clue what to change...basals, I:C, sens :confused:~ help if you can
     
  2. Amy C.

    Amy C. Approved members

    Joined:
    Oct 22, 2005
    Messages:
    5,560
    I would change the insulin bottle used in the pump to see if that makes a difference.

    After that, I would raise the basal to see if that helps.
     
  3. sweetkid4

    sweetkid4 Approved members

    Joined:
    Nov 20, 2008
    Messages:
    294
    Thank you Amy :cwds: I never thought about the insulin:eek:. And since you mentioned it, I think this started after I opened a new bottle.....thanks again!
     
  4. GaPeach

    GaPeach Approved members

    Joined:
    Dec 29, 2007
    Messages:
    2,218
    As Amy said, try new insulin bottle. Of course, site change and inject correction via syringe.

    Then adjust basal if still running high.

    You can always run an increased temp basal equal to around 1 unit and see how it goes. (i.e. If your son's total daily Basal is appx. 8 units, that is an average of .33u per hour. If you increase basal temp by 10%, you add an extra 0.03 per hour or .72u for the day. At 15%, it's 0.05 per hour or 1.2 total addition.)

    I like to run a temp basal until I figure out exactly how much more basal is needed.
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice